Downloads: 132 | Views: 389
Research Paper | Mathematics | India | Volume 2 Issue 9, September 2013 | Popularity: 6.6 / 10
A Batch-Arrival Queue with Multiple Servers and Fuzzy Parameters: Parametric Programming Approach
R. Ramesh, S. Kumara G Ghuru
Abstract: This work constructs the membership functions of the system characteristics of a batch-arrival queuing system with multiple servers, in which the batch-arrival rate and customer service rate are all fuzzy numbers. The -cut approach is used to transform a fuzzy queue into a family of conventional crisp queues in this context. By means of the membership functions of the system characteristics, a set of parametric nonlinear programs is developed to describe the family of crisp batch-arrival queues with multiple servers. A numerical example is solved successfully to illustrate the validity of the proposed approach. Because the system characteristics are expressed and governed by the membership functions, the fuzzy batch-arrival queues with multiple servers are represented more accurately and the analytic results are more useful for system designers and practitioners.
Keywords: Fuzzy sets, Membership function, Multiple server, Nonlinear programming
Edition: Volume 2 Issue 9, September 2013
Pages: 135 - 140
Please Disable the Pop-Up Blocker of Web Browser
Verification Code will appear in 2 Seconds ... Wait